Dec 17, 2005
i got the following meds from my doctor.i was told at the pharmacy that this is not a very good combination.
i am meant to take them together once a day...some should be taken with food others not..& i understood that there is a med interaction.
what should i do???
2 atazanavir 150gr
1 ritonavir 100gr
1 didanosine 250gr
1 tenofovir 245gr
please advise....isnt a "normal" combination only of 3meds?
why do i have 4?
|Response from Dr. Holodniy|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Red Spots After Vaginal Sex Worried I Have HIV
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Rash After Sex With Sex Worker Worried I Have HIV
- Swollen Lymph Glands After Kissing Cut On Lip Worried I Have HIV
- White Bumps After Getting Scratched Worried I Have HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.